# SDR USAA2013062100031

- Difficulty date: May 22, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,988 hours, 41,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FORWARD SERVICE DOOR Z ANGLE THRESHOLD BETWEEN BS259 TO BS360, RBL49.  REPLACED FORWARD SERVICE DOOR Z ANGLE THRESHOLD BETWEEN BS259 TO BS360, RBL49 IAW SRM 53-10-15-1A.
